# SDR AALA201907119006

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 59,502 hours, 24,033 cycles
- Engine: Cfmint CFM567B242
- Engine time: 57,682 hours, 23,609 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Cooling Duct
- Part number: 3400275070
- Condition: Leaking
- Location: Rt Egnine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS 15 MIN AFTER TAKEOFF PASSING  FL200 RT ENGINE OVERHEAT LIGHT ILLUMINATED. REDUCED ENGINE TO IDLE, LIGHT EXTINGUISHED. EMERGENCY DECLARED, RETURNED TO DFW. MAINTENANCE TROUBLESHOT IAW FIM 26-10-00-810-811 AND FOUND LEAK ON HPT COOLING DUCT. REMOVED AND REPLACED DUCT IAW EM 72-54-11-300, LEAK CHECK GOOD. PERFORMED HIGH POWER ENGINE RUN FOR 10 MIN, NO OVERHEAT INDICATIONS. OK FOR SERVICE.
